Collingwood, David H.. "The n-Homology of Harish-Chandra Modules: Generalizing a Theorem of Kostant.." Mathematische Annalen 272 (1985): 161-188. <http://eudml.org/doc/164005>.
@article{Collingwood1985, author = {Collingwood, David H.}, journal = {Mathematische Annalen}, keywords = {Hermitian symmetric pair; Harish-Chandra module; homology; unitary derived functor modules}, pages = {161-188}, title = {The n-Homology of Harish-Chandra Modules: Generalizing a Theorem of Kostant.}, url = {http://eudml.org/doc/164005}, volume = {272}, year = {1985}, }
TY - JOUR AU - Collingwood, David H. TI - The n-Homology of Harish-Chandra Modules: Generalizing a Theorem of Kostant. JO - Mathematische Annalen PY - 1985 VL - 272 SP - 161 EP - 188 KW - Hermitian symmetric pair; Harish-Chandra module; homology; unitary derived functor modules UR - http://eudml.org/doc/164005 ER -